# SDR IXXA110079O

- Difficulty date: December 6, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 600
- Part time: 76,230 hours, 35,502 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE CREW SMELLED A STRONG FUEL ODOR, THE PACKS WERE TURNED ON AND FUEL ODOR WENT AWAY. THE CREW LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED FUEL SYS AND FOUND FUEL LEAK COMMING FROM CRACKED FASTENER ON THE RT TANK AT PYLON.  THEY REPLACED AND RESEALED FASTENER IAW SRM 51-40-00 AND 51-20-05. LEAK CHECKED GOOD ON BOTH RT MAIN TANK AND CENTER TANK IAW AMM 28-11-00.  ACFT RETURNED TO SERVICE.
